CSpace
NEW KINDS OF MULTIDIMENSIONAL IFR DISTRIBUTION
WANG, YD; CAO, JH
1990-03-01
Source PublicationADVANCES IN APPLIED PROBABILITY
ISSN0001-8678
Volume22Issue:1Pages:251-253
Language英语
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:A1990CY04600016
PublisherAPPLIED PROBABILITY TRUST
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28422
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
WANG, YD,CAO, JH. NEW KINDS OF MULTIDIMENSIONAL IFR DISTRIBUTION[J]. ADVANCES IN APPLIED PROBABILITY,1990,22(1):251-253.
APA WANG, YD,&CAO, JH.(1990).NEW KINDS OF MULTIDIMENSIONAL IFR DISTRIBUTION.ADVANCES IN APPLIED PROBABILITY,22(1),251-253.
MLA WANG, YD,et al."NEW KINDS OF MULTIDIMENSIONAL IFR DISTRIBUTION".ADVANCES IN APPLIED PROBABILITY 22.1(1990):251-253.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[WANG, YD]'s Articles
[CAO, JH]'s Articles
Baidu academic
Similar articles in Baidu academic
[WANG, YD]'s Articles
[CAO, JH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[WANG, YD]'s Articles
[CAO, JH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.